Universiti Teknologi Malaysia Institutional Repository

An Analysis of the invariance and conservation laws of some classes of nonlinear ostrovsky equations and related systems

Fakhar, Kamran and Kara, Abdul Hamid (2011) An Analysis of the invariance and conservation laws of some classes of nonlinear ostrovsky equations and related systems. Chinese Physics Letters, 28 (1). pp. 1-4. ISSN 0256-307X

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1088/0256-307X/28/1/010201

Abstract

A large class of partial differential equations in the modelling of ocean waves are due to Ostrovsky. We determine the invariance properties (through the Lie point symmetry generators) and construct classes of conservation laws for some of the models. In the latter case, the method involves finding the 'multipliers' associated with the conservation laws with a stronger emphasis on the 'higher-order' ones. The relationship between the symmetries and conservation laws is investigated by considering the invariance properties of the multipliers.

Item Type:Article
Uncontrolled Keywords:conservation laws, invariance principles, lie groups, nonlinear problems
Subjects:Q Science
Divisions:Science
ID Code:28667
Deposited By: Yanti Mohd Shah
Deposited On:12 Nov 2012 16:06
Last Modified:28 Jan 2019 11:38

Repository Staff Only: item control page